# SDR DALA2018071904579

- Difficulty date: July 15, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 89,435 hours, 12,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED AT 36G. RE-SECURED ROW 36FG LIGHT HOUSING SYSTEM OPERATION IS NORMAL.
